|leg cramps and hypoglycemia
May 1, 2000
After changing my treatment to Norvir/crixivan/d4t/3tc/ddi+zovirax, I started experiencing frequent leg and foot cramps at night (up to 5 times per night); potassium and calcium levels are OK; addition of Quinine did not solve the problem. I also suffer from dizziness resulting in nervousness and tremor, which I think is hypoglycemia, for a few hours per day. Eating better is not solving. Any idea if this drug related? VL is 3600, T4 at 290, HIV for 15 years.
Response from Dr. Dieterich
Sometimes adding a magnesium supplement like slow-mag will help the cramps. The other thing you can do is stretch out the calf muscles before bedtime. If those symptoms are hypoglycemia, a low carb high protein diet may help. Is your blood pressure OK? Douglas T. Dieterich, M.D.
is it safe to use xenadrine for weight loss
- Is Sinus Infection An Acute Symptom Of HIV?
- Blisters After Sucking Penis Worried I Have HIV
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- White Discharge After Unprotected Anal Sex Worried I Have HIV
- What Causes Vaginal Bleeding After Sex?
- Bruise And Cut On Testicles And Hiv Transmission
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.